# SDR FDEA201002190456

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT FUSELAGE SKIN, STA 480 TO STA 490, LONGERON 35 LT TO   LONGERON 38 LT.  EXISTING REPAIR AT LT FUSELAGE SKIN STA 480 TO STA 490, LONGERON 35 LT TO LONGERON 38 LT EVALUATED AND FOUND DOES NOT CORRELATE TO ANY SRM.  EXISTING REPAIR, REPAIRED IAW EA NR 1-5310-132359, TITLE: FUSELAGE - LT SIDE FUSELAGE SKIN EXISTING REPAIR AT STA = 480 - REPAIR.  EO 1-5100-7-5001A4 PART 1, TITLE:   STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.
